Hi Karl. I’m really happy for you that you made it through cancer. As you put on weight it’s natural that your fat deposits on your chest became bigger too. Also, the medications probably messed up your hormones. Definitely, a healthy diet and regular exercises would be helpful. I recommend you to consult your condition with a doctor to establish if you have just fat on your chest (pseudo gynecomastia) or some hormonal changes in your breast tissue (gynecomastia). As there are different medicines for both conditions you will be better off knowing what exactly you have.
Thank you for the article. My son is 17, diagnosed ADHD and OCD in the 4th grade. Concerta worked for a couple of years, but then noticed it no longer worked and gave my son side affects. I have been on a supplement path for the past year. Bought and researched alot of vitamins/minerals/amino acids. His amino acid testing came back normal (no deficiency in dopamine, serotonin, norepinephrine). What works for a limited time is Coffee (caffeine) and Gaba. What doesnt work (makes my son agitated, more anxious, depressed) is magnesium. Some times i feel if i give him Magnesium and zinc combined, he is fine. His school issues are not being able to focus, concentrate. He needs to move around. Any suggestions for the right combination? He is currently on strattera (low dose; makes him tired) and a B Stress Complex vitamin, Fish oil.